# SDR DALA1229860926

- Difficulty date: April 3, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160 L3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 160 LONGERON 3L CRACKED IN RADIUS JUST FWD OF FRAME ATTACH BOLT HOLE.  REMOVED DAMAGED LONGERON SECTION, LOCATED, DRILLED AND INSTALLED NEW SECTION AT 3L STA 148 TO 160 IAW DC9/MD80 SRM 51-10-4 DURING HMV AT ST AEROSPACE SAN ANTONIO.
